# SDR AWXA9900016

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING 4500 FT DURING CLIMBOUT, CABIN CREW REPORTED STRONG BURNING FUMES AND A SLIGHT AMOUNT OF SMOKE IN COCKPIT AND CABIN SIDEWALL VERY HOT TO TOUCH, ROW 6 AIRCRAFT LEFT.  ALSO, FLT CREW SMELLED FUMES, EXECUTED AIR TURNBACK.  REMOVED ANS REPLACED CABIN TEMP CONTROL REG, AIR COND RELAY UNIT, TEMP SEL, TEMP CTRL, SENSOR, ANTICIPATOR SENSOR, DUCT TEMP LIMIT SENSOR AND OPS TEST NORMAL, REF LOG 7441246.  CABIN WOULD NOT HEAT MIX VALVES AT 1/2 OPEN DUCT TEMP 120-130 DEG, CABIN TEMP 60 DEG.  NO AIR COMING FROM OVERHEAD OR FLOOR DUCTS.  REMOVED AND REPLACED RT DISTRIBUTION DUCT.
